| Model Number |
8936PG2 |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported the container lid is difficult to close.After several attempts to close, the lid continues to lift.It took about 5 minutes with each container with continued attempts at closing the lid to succeed.Containers were closed properly after many attempts and sent for proper disposal.